# SDR VNAA20250127030

- Difficulty date: December 11, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 27 BTW FS280.00 TO FS295.00 AT MAIN AVIONICS COMPARTMENT.    CORROSION ON STGR 27 BTW FS280.00 TO FS295.00 AT MAIN AVIONICS COMPARTMENT WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-21-03-101-002-A01 AND WAS REPLACED PER CRJ700 SRM 51-42-06-001-001-A01 AND PER CRJ700 SRM 51-42-21-001-001-A01
